Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Emotional Wreck/women/pos. triggers
    avatar
    bpcookie posted:
    Hey peeps, Ive been an emotional wreck. Just a total mess. Mostly crying and feeling that there is no end to my health issues. Today my main issue is Lichen Simplex Vulva. Its a thickening of the skin around the outside of my vagina. The entire area hurts, all the way to my anus area as well. Lots and lots of burning and sometimes it feels like I have a cactus down there. I have to plan my day around it, it has control of my life. If Im at a restaurant, Im miserable the entire time because sitting will cause burning. I cant go to a movie theater because I cant sit for that long, cant sit at the computer for long periods, cant go swimming very often because the swim suit is tight which causes pain, being outside causes me to sweat and sweating causes burning, even going to the Dr.s and sitting in the waiting room hurts. I have to sit very unlady like. The entire thing is very depressing.

    My sex life has changed big time. Having sex means burning and pain. I have sex about once a week or less. Because of the lack of sex Im afraid that my hubby will find it some where else.

    I dont stay in contact with my friends on the bipolar support board like I want to do. I used to spend hours and hours on the board, replying to posts, but now its only a fraction of the time I would like to spend. I dont send out emails like I used to either.Im afraid that my friends will think that I have dumped them or dont care about them like I once had. Im in pain, Im depressed and I cant think straight.

    I have an apt. to see my new Gyno tomorrow and I hope that she can come up with another plan. But with every day that goes by, I lose hope.
    Reply
     
    avatar
    AZ330 responded:
    I am sorry you are in so much emotional and physical pain. I hope your appointment goes well tomorrow. I wish I could take your pain away. ((((Hugs))))
     
    avatar
    bpcookie replied to AZ330's response:
    Hello Az, your a very kind person. I appreciate you replying to me.

    Ive been going through this for about 6 months, Ive been given different meds but nothing is working. Its only getting worse. I dont know how women can live with this. Its also so hard for me to believe that Dr.s dont know very much about this. They dont know what causes it and they only have a limited number of meds. for it. Its like a crap shoot, I try this med and that med. Its like throwing money in the trash.

    Sorry that Im so down, Im usually such a happy person, but I have just had enough.

    Thanks again for your kind words.
     
    avatar
    AZ330 replied to bpcookie's response:
    I know its easier said than done but try to stay positive. Hopefully one of these meds will work. Its ok I really hope you find relief soon. Keep us posted on how you are doing.
     
    avatar
    bpcookie replied to AZ330's response:
    I saw my Gyno today and she increased a few meds and also added one. I guess its going to be trial-and-error for a while until we find something that works.


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.